Reducibility of generalized principal series representations

Birgit Speh Mathematische Institut der Universität Bonn, Bonn, West Germany David A. Vogan Jr Massachusetts Institute of Technology, Cambridge, Massachusetts, U.S.A.

TBD mathscidoc:1701.331577

Acta Mathematica, 145, (1), 227-299, 1978.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 1509 downloads ] [ 0 comments ] [ Cited by 109 ]
@inproceedings{birgit1978reducibility,
  title={Reducibility of generalized principal series representations},
  author={Birgit Speh, and David A. Vogan Jr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252972767286},
  booktitle={Acta Mathematica},
  volume={145},
  number={1},
  pages={227-299},
  year={1978},
}
Birgit Speh, and David A. Vogan Jr. Reducibility of generalized principal series representations. 1978. Vol. 145. In Acta Mathematica. pp.227-299. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252972767286.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved